Advertisement

Periodica Mathematica Hungarica

, Volume 6, Issue 1, pp 3–16 | Cite as

Comments on Chebycheff's inequality

  • H. Burkill
  • L. Mirsky
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. Biernacki, Sur le 2 théorème de la moyenne et sur l'inégalité de Tschebycheff,Ann. Univ. Mariae Curie-Sklodowska Sect. A. 4 (1950), 123–130.Google Scholar
  2. [2]
    G. H. Hardy, J. E. Littlewood, andG. Pólya,Inequalities, Second edition, Cambridge University Press, Cambridge, 1952.Google Scholar
  3. [3]
    D. S. Mitrinović,Analytic Inequalities, Springer-Verlag, Berlin-Heidelberg-New York, 1970.Google Scholar
  4. [4]
    D. W. Sasser andM. L. Slater, On the inequality ∑x i y i > (l/n) ∑x iy i and the van der Waerden permanent conjecture,J. Combinatorial Theory 3 (1967), 25–33.Google Scholar

Copyright information

© Akadémiai Kiadó 1975

Authors and Affiliations

  • H. Burkill
    • 1
  • L. Mirsky
    • 1
  1. 1.Department of Pure MathematicsUniversity of SheffieldSheffieldEngland

Personalised recommendations